Derivation of Korteweg-de Vries flow equations from nonlinear Schrodinger equation


ÖZER M. N. , TAŞCAN F.

CHAOS SOLITONS & FRACTALS, vol.40, no.5, pp.2265-2270, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 5
  • Publication Date: 2009
  • Doi Number: 10.1016/j.chaos.2007.10.012
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.2265-2270

Abstract

We perform a multiple scales analysis on the nonlinear Schrodinger (NLS) equation in the Hamiltonian form together with the Hamiltonian function. We derive, as amplitude equations, Korteweg-de Vries (KdV) flow equations in the bi-Hamiltonian form with the corresponding Hamiltonian functions. (C) 2007 Elsevier Ltd. All rights reserved.